HOME > Table of Contents and Abstracts > Vol. 64, No. 1
Tohoku Mathematical Journal
SECOND SERIES VOL. 64, NO. 1
|Tohoku Math. J.|
64 (2012), 25-59
COMPATIBLE CONTACT STRUCTURES OF FIBERED SEIFERT LINKS IN HOMOLOGY 3-SPHERES
(Received June 24, 2010, revised June 23, 2011)
We study compatible contact structures of fibered Seifert multilinks in homology 3-spheres and especially give a necessary and sufficient condition for the contact structure to be tight in the case where the Seifert fibration is positively twisted. As a corollary we determine the strongly quasipositivity of fibered Seifert links in $S^3$. We also study the compatible contact structures of cablings along links in any 3-manifolds.
2000 Mathematics Subject Classification.
Primary 57M50; Secondary: 55R25, 57R17, 32S55.
Key words and phrases.
Open book decomposition, contact structure, Seifert link.
To the top of this page
Back to the Contents